# SDR 2020FA0000329

- Difficulty date: June 26, 2020
- Submitted: July 8, 2020
- Operation: General aviation
- Aircraft: N2331X
- Make and model: Robsin R22
- Aircraft serial: 2145
- Aircraft time: 11,434 hours
- Engine: Lyc O320B2C
- Engine time: 13,000 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: B1232
- Part serial: L1525639A
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE DURING THE FLIGHT.  WE ADJUSTED THE OIL PRESSURE RELIEF VALVE.  THE OIL PRESSURE WAS NORMAL AT THE BEGINNING OF THE NEXT FLIGHT THEN OIL PRESSURE DROPPED TO 55 PSI.  AFTER REPLACING THE OIL FILTER OIL PRESSURE TURNED BACK TO NORMAL.
